Applicable Analysis and Discrete Mathematics Vol. 7, No 2 (October, 2013)

Online version (ISSN 2406-0852) posted on September 13, 2013.

Printed version (ISSN 1452-8630) appeared on September 12, 2013.

  • Title:
    ASYMPTOTICS OF THE STIRLING NUMBERS OF THE SECOND KIND REVISITED
    Authors:
    Guy Louchard
    Classification:
    2000 Mathematical Subject Classification: 05A16, 60C05, 60F05
    Keywords:
    Keywords and phrases: Stirling numbers of the second kind, Asymptotics, Saddle point method, Multiseries expansions, Analytic Combinatorics
    Doi:
    Doi: 10.2298/AADM130612011L
    Download:
    Download
  • Title:
    COMPOSITIONS AS NON-ALTERNATING SEQUENCES OF PARTITIONS
    Authors:
    Aubrey Blecher, Charlotte Brennan, Toufik Mansour
    Classification:
    2000 Mathematical Subject Classification: 05A15
    Keywords:
    Keywords and phrases: Compositions, partitions, generating functions
    Doi:
    Doi: 10.2298/AADM130515008B
    Download:
    Download
  • Title:
    EXTENDING BICOLORINGS FOR STEINER TRIPLE SYSTEMS
    Authors:
    M. Gionfriddo, E. Guardo, L. Milazzo
    Classification:
    2000 Mathematical Subject Classification: 05C15, 51E10, 05B05
    Keywords:
    Keywords and phrases: Mixed Hypergraphs, Steiner Triple Systems, Colorings
    Doi:
    Doi: 10.2298/AADM130827019G
    Download:
    Download
  • Title:
    REGULAR GRAPHS WITH SMALL SECOND LARGEST EIGENVALUE
    Authors:
    Tamara Koledin, Zoran Stanić
    Classification:
    2000 Mathematical Subject Classification: 05C50
    Keywords:
    Keywords and phrases: Graph spectrum, regular graphs, bounded eigenvalues, triangle-free graphs, bipartite graphs
    Doi:
    Doi: 10.2298/AADM130710013K
    Download:
    Download
  • Title:
    ON THE NULLITY OF CONNECTED GRAPHS WITH LEAST EIGENVALUE AT LEAST -2
    Authors:
    Jiang Zhou, Lizhu Sun, Hongmei Yao, Changjiang Bu
    Classification:
    2000 Mathematical Subject Classification: 05C50
    Keywords:
    Keywords and phrases: Nullity, generalized line graph, adjacency matrix, signless Laplacian matrix
    Doi:
    Doi: 10.2298/AADM130710014Z
    Download:
    Download
  • Title:
    ROMAN DOMINATION IN CARTESIAN PRODUCT GRAPHS AND STRONG PRODUCT GRAPHS
    Authors:
    Ismael González Yero, Juan Alberto Rodríguez-Velázquez
    Classification:
    2000 Mathematical Subject Classification: 05C69, 05C70, 05C76
    Keywords:
    Keywords and phrases: Domination number, Roman domination number, Cartesian product graphs, strong product graphs
    Doi:
    Doi: 10.2298/AADM130813017G
    Download:
    Download
  • Title:
    TWIN DOMINATION AND TWIN IRREDUNDANCE IN DIGRAPHS
    Authors:
    S. Arumugam, Karam Ebadi, L. Sathikala
    Classification:
    2000 Mathematical Subject Classification: 05C20, 05C69
    Keywords:
    Keywords and phrases: Directed graph, twin dominating set, twin irredundant set, twin domination number, twin irredundance number
    Doi:
    Doi: 10.2298/AADM130429007A
    Download:
    Download
  • Title:
    PRODUCT DISTANCE MATRIX OF A GRAPH AND SQUARED DISTANCE MATRIX OF A TREE
    Authors:
    R. B. Bapat, S. Sivasubramanian
    Classification:
    2000 Mathematical Subject Classification: 15A15, 05C05
    Keywords:
    Keywords and phrases: Distance, trees, degrees, block, line graph
    Doi:
    Doi: 10.2298/AADM130415006B
    Download:
    Download
  • Title:
    ON THE METRIC DIMENSION AND FRACTIONAL METRIC DIMENSION OF THE HIERARCHICAL PRODUCT OF GRAPHS
    Authors:
    Min Feng, Kaishun Wang
    Classification:
    2000 Mathematical Subject Classification: 05C12
    Keywords:
    Keywords and phrases: Resolving set, metric dimension, resolving function, fractional metric dimension, hierarchical product, binomial tree
    Doi:
    Doi: 10.2298/AADM130521009F
    Download:
    Download
  • Title:
    ON SOLUTIONS OF Q-DIFFERENCE RICCATI EQUATIONS WITH RATIONAL COEFFICIENTS
    Authors:
    Yeyang Jiang, Zongxuan Chen
    Classification:
    2000 Mathematical Subject Classification: 30D35, 39B12
    Keywords:
    Keywords and phrases: Hypertranscendency, value distribution, rational solution
    Doi:
    Doi: 10.2298/AADM130722015J
    Download:
    Download
  • Title:
    MULTIPLE POSITIVE SOLUTIONS FOR DISCRETE p-LAPLACIAN EQUATIONS WITH POTENTIAL TERM
    Authors:
    Jong-Ho Kim, Jea-Hyun Park, June-Yub Lee
    Classification:
    2000 Mathematical Subject Classification: 39A12, 39A20
    Keywords:
    Keywords and phrases: Discrete boundary value problems, discrete p-Laplacian, graph Laplacian, Multiple solutions
    Doi:
    Doi: 10.2298/AADM130612012K
    Download:
    Download
  • Title:
    EXPONENTIAL FUNCTIONS OF DISCRETE FRACTIONAL CALCULUS
    Authors:
    Nihan Acar, Ferhan M. Atıcı
    Classification:
    2000 Mathematical Subject Classification: 39A12, 34A25, 26A33
    Keywords:
    Keywords and phrases: Discrete fractional calculus, discrete Mittag-Leffler functions, sequential fractional difference equations
    Doi:
    Doi: 10.2298/AADM130828020A
    Download:
    Download
  • Title:
    ON A FINITE SUM WITH POWERS OF COSINES
    Authors:
    C. M. da Fonseca, Victor Kowalenko
    Classification:
    2000 Mathematical Subject Classification: 11B68, 33B10, 11B83
    Keywords:
    Keywords and phrases: Bernoulli polynomial, cosecant number, cosine series, Euler polynomial, finite sum
    Doi:
    Doi: 10.2298/AADM130822018D
    Download:
    Download
  • Title:
    SIXTH ORDER DIFFERENTIAL OPERATORS WITH EIGENVALUE DEPENDENT BOUNDARY CONDITIONS
    Authors:
    Manfred Möller, Bertin Zinsou
    Classification:
    2000 Mathematical Subject Classification: 34B07, 34B09, 34L05
    Keywords:
    Keywords and phrases: Sixth order di erential operator, self-adjoint, boundary condition, eigen- value, quadratic operator pencil
    Doi:
    Doi: 10.2298/AADM130608010M
    Download:
    Download
  • Title:
    AN EFFICIENT DERIVATIVE FREE ITERATIVE METHOD FOR SOLVING SYSTEMS OF NONLINEAR EQUATIONS
    Authors:
    Janak Raj Sharma, Himani Arora
    Classification:
    2000 Mathematical Subject Classification: 65H10, 65Y20, 41A58
    Keywords:
    Keywords and phrases: Systems of nonlinear equations, iterative methods, derivative free methods, order of convergence, computational efficiency
    Doi:
    Doi: 10.2298/AADM130725016S
    Download:
    Download